sexologist-icon
Girls Problem
I was pregnant on last April and I took abortion pill.Since then my periods are irregular. From last two months I am not having my periods.I checked whether I am pregnant or not.It came negative. Doctor I am worried about my health.I need your help. Please do reply. Thanks
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. You are just 19 and you have done self medication? I suggest you consult a gynaecologist in person with regards to this issue. You will have to be given certain hormonal pills which would set your menstrual cycle again back to normal. Also a USG abdomen would be required. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.